# SDR CHQA20120906307

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 27,008 hours, 21,977 cycles
- Engine: Allsn AE3007A
- Engine time: 23,580 hours, 21,002 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LAVATORY SMOKE INDICATION AFTER TAKE-OFF.  CREW ALSO REPORTED THAT THERE WAS NO SMOKE OR ODOR PRESENT IN THE CABIN OR COCKPIT AND THE MESSAGE CLEARED BEFORE LANDING.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO SDF.  MAINTENANCE FOUND THE ENGINE 2 ZERO CARBON SEAL TO BE LEAKING.  THE CARBON SEAL WAS REPLACED.  OPERATIONAL AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
